# SDR 2007UALA00072

- Difficulty date: September 26, 2006
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 48,260 hours
- Engine: Cfmint CFM563C1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4061100901
- Part serial: 89060615
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

RETURNED TO LAX, DUE TO LOSS OF FIRST OFFICERS INSTRUMENTS.  FAULTY ADC.  ADC HAD LOOSE SCREW IN IT FROM T2 A9.  REPLACED ADC IN A/C.  SCREW ON REMOVED UNIT HAS BEEN SECURED PROPERLY.
